# SDR ZZDA2009010

- Difficulty date: January 12, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF FUSELAGE CANTED FRAME CAP STA 1178.225 ACFT RT SIDE.  ACCOMPLISHED T/C 17-5310-2989 REV IR STEPS 3-20 RT SIDE.
